# SDR R61A201707090504

- Difficulty date: June 21, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO FWD FINGER DOUBLER P/N 170-85070-001. REMOVED AND REPLACE AFT CARGO DOOR FWD FINGER DOUBLER REF SRM 51-40-02, 51-23-04. SEE WO H5692 SEQ 1585 SN 350 FOR REPAIR DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
